American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19L47) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Alexander Braverman and Michael Finkelberg. Semi-infinite Schubert varieties and quantum $K$-theory of flag manifolds. J. Amer. Math. Soc. 27 (2014) 1147-1168.
Abstract, references, and article information
View Article: PDF

[2] Alexander D. Rahm. The homological torsion of PSL$_2$ of the imaginary quadratic integers. Trans. Amer. Math. Soc. 365 (2013) 1603-1635.
Abstract, references, and article information
View Article: PDF

[3] G. I. Lehrer and R. B. Zhang. Quantum group actions on rings and equivariant K-theory. Contemporary Mathematics 565 (2012) 115-141.
Book volume table of contents
View Article: PDF

[4] Efton Park. Equivariant $K$-theory and the Chern character for discrete groups. Proc. Amer. Math. Soc. 140 (2012) 745-747. MR 2869059.
Abstract, references, and article information
View Article: PDF

[5] Robert R. Bruner and J. P. C. Greenlees. Ext charts. Math. Surveys Monogr. 169 (2010) 285-302.
Book volume table of contents
View Article: PDF

[6] Robert R. Bruner and J. P. C. Greenlees. The $ko$-homology of elementary abelian groups (BSS). Math. Surveys Monogr. 169 (2010) 201-212.
Book volume table of contents
View Article: PDF

[7] Robert R. Bruner and J. P. C. Greenlees. The $ko$-homology of elementary abelian groups (LCSS). Math. Surveys Monogr. 169 (2010) 235-284.
Book volume table of contents
View Article: PDF

[8] Robert R. Bruner and J. P. C. Greenlees. Examples for homology. Math. Surveys Monogr. 169 (2010) 131-145.
Book volume table of contents
View Article: PDF

[9] Robert R. Bruner and J. P. C. Greenlees. The structure of $TO$. Math. Surveys Monogr. 169 (2010) 213-234.
Book volume table of contents
View Article: PDF

[10] Robert R. Bruner and J. P. C. Greenlees. Descent, twisting and periodicity. Math. Surveys Monogr. 169 (2010) 49-69.
Book volume table of contents
View Article: PDF

[11] Robert R. Bruner and J. P. C. Greenlees. Introduction. Math. Surveys Monogr. 169 (2010) 1-18.
Book volume table of contents
View Article: PDF

[12] Robert R. Bruner and J. P. C. Greenlees. $K$-theory with reality. Math. Surveys Monogr. 169 (2010) 19-48.
Book volume table of contents
View Article: PDF

[13] Robert R. Bruner and J. P. C. Greenlees. Indices. Math. Surveys Monogr. 169 (2010) 305-314.
Book volume table of contents
View Article: PDF

[14] Robert R. Bruner and J. P. C. Greenlees. Connective Real $K$-Theory of Finite Groups. Math. Surveys Monogr. 169 (2010) MR MR2723113.
Book volume table of contents

[15] Robert R. Bruner and J. P. C. Greenlees. Conventions. Math. Surveys Monogr. 169 (2010) 303-304.
Book volume table of contents
View Article: PDF

[16] Robert R. Bruner and J. P. C. Greenlees. Characteristic classes. Math. Surveys Monogr. 169 (2010) 83-114.
Book volume table of contents
View Article: PDF

[17] Robert R. Bruner and J. P. C. Greenlees. The $ko$-cohomology of elementary abelian 2-groups. Math. Surveys Monogr. 169 (2010) 177-200.
Book volume table of contents
View Article: PDF

[18] Robert R. Bruner and J. P. C. Greenlees. The Bockstein spectral sequence. Math. Surveys Monogr. 169 (2010) 71-82.
Book volume table of contents
View Article: PDF

[19] Robert R. Bruner and J. P. C. Greenlees. Examples for cohomology. Math. Surveys Monogr. 169 (2010) 115-129.
Book volume table of contents
View Article: PDF

[20] Robert R. Bruner and J. P. C. Greenlees. Dihedral groups. Math. Surveys Monogr. 169 (2010) 147-176.
Book volume table of contents
View Article: PDF

[21] Edward Becerra and Bernardo Uribe. Stringy product on twisted orbifold K-theory for abelian quotients. Trans. Amer. Math. Soc. 361 (2009) 5781-5803. MR 2529914.
Abstract, references, and article information
View Article: PDF

[22] Megumi Harada and Gregory D. Landweber. Surjectivity for Hamiltonian $G$-spaces in $K$-theory. Trans. Amer. Math. Soc. 359 (2007) 6001-6025. MR 2336314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Pedro F. dos Santos and Paulo Lima-Filho. Quaternionic algebraic cycles and reality. Trans. Amer. Math. Soc. 356 (2004) 4701-4736. MR 2084395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] R. R. Bruner and J. P. C. Greenlees. The connective $K$-theory of finite groups. Memoirs of the AMS 165 (2003) MR 1997161.
Book volume table of contents

[25] Moulay-Tahar Benameur. A higher Lefschetz formula for flat bundles. Trans. Amer. Math. Soc. 355 (2003) 119-142. MR 1928080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Tom Bridgeland, Alastair King and Miles Reid. The McKay correspondence as an equivalence of derived categories. J. Amer. Math. Soc. 14 (2001) 535-554. MR 1824990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. P. C. Greenlees. Rational $S^1$-equivariant stable homotopy theory. Memoirs of the AMS 138 (1999) MR 1483831.
Book volume table of contents

[28] Anand Dessai and Rainer Jung. On the rigidity theorem for elliptic genera. Trans. Amer. Math. Soc. 350 (1998) 4195-4220. MR 1608301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Teruko Nagase. An algebraic $SL_2$-vector bundle over $R_2$ as a variety. Proc. Amer. Math. Soc. 124 (1996) 3325-3331. MR 1372042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Dilip Bayen and Robert R. Bruner. Real connective K-theory and the quaternion group. Trans. Amer. Math. Soc. 348 (1996) 2201-2216. MR 1329527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2